Anodyne Oblivion Posted September 4, 2008 Share Posted September 4, 2008 So maybe I'm just a freak of nature, but I've noticed since I started to take the Abilify, that I'm seeing more and more shadow figures in my periphery. It's still sparse, but not as sparse as it used to be. I thought Abilify is supposed to get rid of hallucinations. Has anyone had this happen before or heard of it happening?? I'm on 5mg right now. Not sure what dose I'll be titrating up to. Only other psych drug I'm taking is Trazodone for sleep. 100mg Also the other day, I got more weird visual disturbances, i.e. swirls in the sky, which I always get no matter what, but were stronger (I think my eye filters light in a weird way and it's bouncing around inside my eye. This only happens when there's a lot of UV; not at night) and I was seeing undulating patterns in walls. Mostly peripheral, but a little bit head-on. I wonder if this could be related as well? I hadn't seen anything undulate like that in quite some time. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.